# SDR AALA981458

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS ON LEFT SIDE OF AIRCRAFT INOPERATIVE.  REPAIRED WIRE SPLICE ON EMERGENCY EXIT FLOOR PATH LIGHTING ON LEFT SIDE OF AIRCRAFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
